MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device entrapment occurred.An amplatz super stiff guidewire was selected for use in a pulmonary vein isolation procedure for a paroxysmal atrial fibrillation case.The patient had tortuous anatomy.During the procedure, the amplatz exchange wire was loaded into the torflex transseptal guiding sheath.After loading, it was noted that the wire became looped in the small, flush hole at the tip of the sheath and became stuck.Attempts were made to manipulate the wire out of the sheath but were unsuccessful.Resistance was noted when trying to remove the wire.Hence, the physician removed the entire assembly from left atrium with the help of a fluoro imaging and used a versacross device to regain the transseptal access.The procedure was completed successfully.No patient complications occurred.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21248875
Report Number2124215-2025-00724
Device Sequence Number8075820
Product Code DQX
UDI-Device Identifier08714729295648
UDI-Public08714729295648
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0035311831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/27/2025
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDING SHEATH: TORFLEX TRANSSEPTAL GUIDING SHEATH
Patient SexUnknown